Hey there, good for you for trying to make the change after suffering those icky side effects. Because everyone is different the length of time it takes to get it out of your system will vary. I will say that something that helped me tremendously is cleansing my body, so drink tons of water, add lemon to your water as it helps to detoxify the body, can you take lexapro and l-theanine, eat lots of fruits, can you take lexapro and l-theanine, veggies, get lots of sleep, and mild exercise.
Even a good multi-vitamin. All that really does help! Hope you feel better soon!! The sleep aspect is not happening, still roaming around the house all night. Been eating healthy-that is if I can even eat. Thank you for your advice!! I hate Lilly and Symbalta for what they have done to my life. And tried weaning off 60 mg.
Now I want to die. What can I do now? Can you take lexapro and l-theanine will NOT ever take any mg of Symbalta again. I am taking 1 mg. Been weaning off this poisin after being on it for 6 plus years. All symptoms that everyone else mentioned, but a throbbing headache on my forehead has left me unable to function!! Any thoughts or advice???
Thanks for this info. I am now withdrawing from Cymbalta too. And I started having lots of pain. I did not know about the pain or the short term memory loss aspect of the withdrawals so it is good to know that this is normal. I would say this is generally good advice, but, I found that very rigorous exercise twice a day help A LOT.
Diabetes 2 and sugar mean things like full court basketball, or full field soccer, intense weightlifting, ultimate frisbee, martial arts, boxing, full field flag football. In addition, "lots of fruits and veggies" is "OK", but, you must add major carbs, like pasta, and high protein, like a nice NY Strip cooked medium rare. Basically, can you take lexapro and l-theanine, even if you are tapering down slowly, you will have withdrawal sickness, although symptoms will not be as severe as they would be if you went cold turkey.
You need to fight back against the symptoms by engaging in life more rigorously. Bruise easily and vitamins have went off cymbalta 60mg and have been on it for about 3 years for lower back pain, depression and fibromyalgia, can you take lexapro and l-theanine.
I have had 3 back surgeries and the withdrawal of this medication is worse than any of my surgeries. I gave in after 3 days and took a cymbalta. Thank goodness I am a stay at home military wife because working would be like trying to work with a bad bad case of the flu plus some. I do have a deep tissue massager that helps me relax at night. I am taking it one day at a time with hope that I will feel better and the withdrawal symptoms will disappear.
How has your progress been? Try to taper off 10mgs per 3 weeks. Have dr give you limictal in small doses as it prevents brain zaps and seizure effects. I was on mg for 4 years, and had to demand dr take me off. He did it this way. Took me all summer.
I understand your pain. I can you take lexapro and l-theanine Cymbalta 11 years ago. My 25 year old daughter died inthis is when I was given this drug along with some others to help me with my severe depression.
I am still on Cymbalta, have tried to get off of it and I cannot. I hope you are doing ok. Please feel free to message me if you would like. I miss my daughter so much. There is not a day goes by that I do not think of her. I have a hole in my heart as I know you do. I agree the multivitamin idea has has helped me a lot with withdrawals.
I started taking Cymbalta 4 years ago. I had 4 kids and about 2 years after having my last baby which was also 10 months after I stopped nursing I noticed a severe moodiness around my period.
I saw my doctor and he recommended that I start taking an antidepressant. I told him that I only have moodiness around my period. Boy was I misinformed! I cant go three days without bad withdrawals. I looked on a website about Cymbalta addiction and it can you take lexapro and l-theanine that some people actually go to a treatment center to get help with withdrawals. My mom is on mgs a day taking 60 morning and night for fibromyalgia.
They doubled her from 60 to when she was having panic attacks. Which were probably side affects and now the doctor made it worse by giving her more, can you take lexapro and l-theanine. I am having withdrawals coming off 30 mg. What is my poor mom going to do?
She is in her 60"s and on mgs. The day I decided to take my self off my 30 mg prescription of Cymbalta. I knew It was going to be terrible coming off because I have been out for a few days before and had terrible side affects. I spoke to someone who said that maybe having babies has depleted me of nutrients.
I found a multivitamin that supports brain function and I take it twice a can you take lexapro and l-theanine as recommended for improved brain function.
I have been exercising and taking naps during the day when I can and I feel far less withdrawals than I normally do. Today is my 6th day off. We will see how it goes from here. As for my Mom, I am going to talk to my Dad and figure out what to do. Maybe we will consult a treatment center on helping to wean my Mom off and get her real medicine for her fibromyalgia. I have been off Cymbolta for 3 days now and I feel horrible. I am sick to my can you take lexapro and l-theanine all day, can you take lexapro and l-theanine, getting this zaps in my head and face.
How long did it take for others to get rid of all their withdrawals? It seems like ever day is worse then the last.
I am now on Welbutin. I tried to get off. I would have crying spells and the zapping in my head and dizziness was worse everyday. My dr finally told me to go back on, at a lower dose, and try tapering down again. I am sooo afraid to try it again. I would never recommend Cymbalta to anyone. I am 65 yrs old. Back in my beautiful 24 year old daughter was diagnosed with a terminal disease. I have tried so many times to wean off. The horrible side effects I just cannot handle.
He gave no advice and had to bite his tongue regarding his thoughts. I saw his face and I know that look. I did stumble on a website that offers help and nutritional supplements to ease withdrawals.
Reading about what all of you are going through makes me somehow feel better. I am experiencing just about all the reported symptoms and at my wits end. I am also going to physical therapy, warm pool therapy and massage. It all helps a little. How long will this go on? Any success storues or suggestions? So this is eye opening and much appreciated. I started Cymbalta 10mg now for 3 weeks and after reading about it i realize my Dr dosent have a clue.
It depends on your dosage, how long you took it, and your ability to tolerate the withdrawals. Some people take months to get off Cymbalta some can do it faster and some just can not get off. My wife was can you take lexapro and l-theanine 60 mg and did get off by tapering and was off it in 2 weeks.